Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Almost periodicity in semiflows


Author: George Seifert
Journal: Proc. Amer. Math. Soc. 123 (1995), 2895-2899
MSC: Primary 34C35; Secondary 34C27, 34K15, 54H20
DOI: https://doi.org/10.1090/S0002-9939-1995-1301527-9
MathSciNet review: 1301527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a semiflow on a complete metric space we show that if a semiorbit has compact closure and its positive limit set consists of stable points, the orbit is asymptotically almost periodic. Under stronger hypotheses which are more tractable in applications, the same conclusion holds. An application to a scalar delay-differential equation is given.


References [Enhancements On Off] (What's this?)

  • [1] H. Smith and H. R. Thieme, Quasiconvergence and stability for strongly order-preserving semiflows, SIAM J. Math. Anal. 21 (1990), 673-392. MR 1046795 (91d:58215)
  • [2] -, Convergence for strongly order-preserving semiflows, SIAM J. Math. Anal. 22 (1991), 1081-1101. MR 1112067 (92m:34145)
  • [3] G. Seifert, On chaos in general semiflows, submitted for publication.
  • [4] A. S. Besicovitch, Almost periodic functions, Dover, New York, 1954. MR 0068029 (16:817a)
  • [5] A. M. Fink, Almost periodic differential equations, Lecture Notes in Math., vol. 337, Springer, New York, 1974. MR 0460799 (57:792)
  • [6] J. K. Hale, Theory of functional differential equations, Springer, New York, 1972. MR 0390425 (52:11251)
  • [7] V. V. Nemyskii and V. V. Stepanov, Qualitative theory of differential equations, Princeton Univ. Press, Princeton, NJ, 1960. MR 0121520 (22:12258)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C35, 34C27, 34K15, 54H20

Retrieve articles in all journals with MSC: 34C35, 34C27, 34K15, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1301527-9
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society